On the anticyclotomic main conjecture for CM fields.
Inventiones mathematicae, Tome 117 (1994) no. 1, pp. 89-148
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
main conjecture, Hilbert modular forms, Iwasawa main conjecture, CM- fields, Hilbert-Blumenthal modular forms, Hecke algebra, ordinary Galois representations
@article{IM_1994__117_1_144210,
author = {H. Hida and J. Tilouine},
title = {On the anticyclotomic main conjecture for {CM} fields.},
journal = {Inventiones mathematicae},
pages = {89--148},
year = {1994},
volume = {117},
number = {1},
zbl = {0819.11047},
url = {http://geodesic.mathdoc.fr/item/IM_1994__117_1_144210/}
}
H. Hida; J. Tilouine. On the anticyclotomic main conjecture for CM fields.. Inventiones mathematicae, Tome 117 (1994) no. 1, pp. 89-148. http://geodesic.mathdoc.fr/item/IM_1994__117_1_144210/